Mathematics and Statistics Faculty Publications

Title

Modified information Approach for Detecting Change Points in Piecewise Linear Failure Rate Function

Document Type

Article

Abstract

The procedure based on the modified information criterion is proposed to detect the change points in the piecewise linear failure rate function. Consistency of the test is established and the asymptotic null distribution of the test statistic is also derived as the standard chi-square distribution. The performance of the test statistic is studied through the simulations. The proposed method is applied to a real example to illustrate the detecting procedure.

Publication Date

2017

Publication Title

Statistics & Probability Letters

Volume

125

Start Page No.

130

End Page No.

140

ISSN

0167-7152

DOI

10.1016/j.spl.2017.02.005

This document is currently not available here.

Share

COinS